# SDR AALA20150730004

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 50,140 hours, 24,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE, AFT GEAR DOOR AFT SKIN CUT OUT CRACKED.  INSTALLED REPAIR DOUBLER IAW SRM 53-05-00-001 FIGURE 158.
